| Model Number |
SR-1030-CS |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Stroke/CVA (1770); Intracranial Hemorrhage (1891); Thrombosis/Thrombus (4440)
| Date of Event |
05/11/2026
Type of Reportable Event
Death
Event or Problem Description
It was reported that the patient experienced stroke symptoms, blood clot, and a hemorrhagic bleed, which required additional intervention.The patient subsequently died.The patient presented as symptomatic for a left transcarotid artery revascularization (tcar) procedure.An enroute transcarotid stent system (tss) was selected for use.During the procedure, a stationary prolapse was identified at the distal end of the deployed stent.The physician elected to reline the vessel with an additional enroute stent.Repeat digital subtraction angiography (dsa) and orthogonal imaging demonstrated resolution of the prolapse with no residual findings, and the procedure was completed.Following completion of a neurological examination, the patient was transferred to the intensive care unit (icu) in stable condition.Approximately one hour after arrival in the icu, the patient developed thrombosis and a hemorrhagic bleed and subsequently underwent thrombectomy and coiling.Additional information indicated that the patient had not been taking prescribed blood-thinner medications.The patient was plavix-resistant and had missed two doses of brilinta on the saturday and sunday prior to the procedure.A loading dose of brilinta was administered on the day of the procedure; however, the exact timing of the p2y12 loading dose and aspirin administration relative to procedural effectiveness was not reported.On may 26, 2026, it was reported that the patient died following extubation on (b)(6) 2026.
Event or Problem Description
It was reported that the patient experienced stroke symptoms, blood clot, and a hemorrhagic bleed, which required additional intervention.The patient subsequently died.The patient presented as symptomatic for a left transcarotid artery revascularization (tcar) procedure.An enroute transcarotid stent system (tss) was selected for use.During the procedure, a stationary prolapse was identified at the distal end of the deployed stent.The physician elected to reline the vessel with an additional enroute stent.Repeat digital subtraction angiography (dsa) and orthogonal imaging demonstrated resolution of the prolapse with no residual findings, and the procedure was completed.Following completion of a neurological examination, the patient was transferred to the intensive care unit (icu) in stable condition.Approximately one hour after arrival in the icu, the patient developed thrombosis and a hemorrhagic bleed and subsequently underwent thrombectomy and coiling.Additional information indicated that the patient had not been taking prescribed blood-thinner medications.The patient was plavix-resistant and had missed two doses of brilinta on the saturday and sunday prior to the procedure.A loading dose of brilinta was administered on the day of the procedure; however, the exact timing of the p2y12 loading dose and aspirin administration relative to procedural effectiveness was not reported.On (b)(6) 2026, it was reported that the patient died following extubation on (b)(6) 2026.
Additional Manufacturer Narrative
It was confirmed that this device met manufacturing specification prior to distribution and there no manufacturing deviations which could have contributed to the reported event.Review of the instructions for use (ifu) confirmed that the content was sufficient and did not contribute to the reported event; therefore, no updates are required to the document at this time.A review of the enroute transcarotid stent device confirmed that the reported event is a known event defined in the product's risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of no problem detected.